MAUDE Adverse Event Report: HOLLYWOG, LLC WITOUCH; OVER THE COUNTER TRANSCUTANEOUS ELECTRICAL NERVE STIMLUATOR

HOLLYWOG, LLC WITOUCH; OVER THE COUNTER TRANSCUTANEOUS ELECTRICAL NERVE STIMLUATOR
Model Number 11.1510
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 09/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dhr review shows the device performed as intended when it was manufactured.During evaluation the device and device remote were found in poor condition.The device and device remote control were able to power on.The device treatment was able to function to specification, frequencies were to specification.The device labeling was reviewed and found to be suitable and adequate for the device to perform its intended use.The device performed to specification.
 
Event or Problem Description
Customer has spinal stenosis and has been wearing the device for two weeks.There were no problems until (b)(6) 2016.She was wearing the unit all day and it had turned itself off.Customer said she "got in the car to go somewhere and all of a sudden it let out a charge that tightened every muscle in my body and caused me to yell out loud." she had her remote control around her neck and was able to decrease the intensity.

Brand Name
WITOUCH
Common Device Name
OVER THE COUNTER TRANSCUTANEOUS ELECTRICAL NERVE STIMLUATOR
Manufacturer (Section D)
HOLLYWOG, LLC
2830 amnicola highway
chattanooga TN 37406 3605
MDR Report Key6026815
Report Number3008585473-2016-00620
Device Sequence Number18850883
Product Code NUH
UDI-Device Identifier00853096004014
UDI-Public00853096004014
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number11.1510
Device Catalogue Number11.1510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2016
Device Age10 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2016
Initial Report FDA Received Date10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age50 YR